# SDR RAIA2009051800006

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 22,062 hours, 20,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS347661065
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP,  MX DISCOVERED THAT THE OVERHEAD EMERGENCY LIGHT AT ROW 7 TO BE INOPERATIVE. MX REMOVED AND REPLACED THE CONNECTOR PLUG AT THE LIGHT ASSY IAW MM PROCEDURES. OPS CHECK OF THE LIGHTS WAS SATISFACTORY.
